The American mathematical monthly : the official journal of the Mathematical Association of America.

Saved in:
Bibliographic Details
Corporate Author: Mathematical Association of America
Other Authors: Finkel, B. F. (Benjamin Franklin), 1865-1947
Language:English
Published: Menasha, Wisc. : The Association
Subjects:
Genre:
Physical Description:volumes : illustrations, portraits ; 26 cm
Also available on the Internet, and on microfilm from University Microfilms International.
Format: Journal
Description
Note:Description based on: Volume 41, number 8 (Oct. 1934).
Call Number:QA1 .A515
Published:Began publication Jan. 1894.
Publication Frequency:Monthly, except July and Aug.
ISSN:0002-9890
Indexed in its Entirety By:
General science index 0162-1963.
Indexed Selectively By:
Mathematical reviews 0025-5629.
International aerospace abstracts 0020-5842.
Current index to journals in education 0011-3565.
Supplement Note:
Supplements accompany some issues.
Additional Physical Form:
Also available on the Internet, and on microfilm from University Microfilms International.
Issuing Body Note:
1913-1916 owned and published by 14 universities and colleges in the Midwest.
Cumulative Indexes:
Vols. 1 (1894)-56 (1949) (Suppl. to v. 57, no. 7). 1v.; Vols. 1 (1894)-80 (1973). 1 v.